# SDR SWAA2025072983670

- Difficulty date: June 19, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN VACUUM WASTE VENT CUTOUT LOCATED BTW BS 907 TO BS 927 AND BTW STR 21L TO STR 22L.  PERFORMED PERMANENT REPAIR CATEGORY B LOC BTW BS 907 TO BS 927 AND BTW STR 20L TO STR 23L IAW B737-700 SRM 53-70-01-2R-3 AND EA#25-153-01844-WIP1 AND EA# 25-153-01844.
